# SDR DLL17980242

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Hyd Motor
- Condition: Failed
- Location: A-Hyd Syst
- Component: 391357
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING SLAT RETRACTION AFTER TAKEOFF A SYSTEM HYDRAULIC QTY DECREASED.  TRIED POWER TRANSFER UNIT, QTY STILL DECREASED.  FOUND A SYSTEM HYDRALIC MOTOR ON SLAT PWR DRIVE UNIT.  MOTOR HOUSING SEVERLY CRACKED AND LEAKING.  REPLACED MOTOR ASSY LRU.  PERFORMED FUNCTIONAL CK AS PER MM 27-81-10.  RTND FAILED MOTOR DAL P/N 277001240 TO SHOP.
